# SDR UALA2011090904870

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,243 hours, 9,303 cycles
- Engine: Pwa PW40903
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21566OPT2
- Part serial: 736
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY FULL OF METAL FROM WHEEL BEARING DAMAGE. BRAKE ASSY MAY ALSO HAVE DAMAGE.  NEED TO REPLACE NR 2 FWD BRAKE.  REMOVED OLD BRAKE ASSY NR 2 FWD REF MM.  NEW BRAKE ASSY IN AREA.  INSTALLED SERVICEABLE BRAKE ASSY.
